# SDR SWAA2023032414367

- Difficulty date: March 9, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 45,114 hours, 27,397 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RIB #5; AT RT HOR STAB; FOUND RIB UPPER CHORD CRACKED AT AFT SPAR<[01] ATTACHED TO AIRCRAFT EA # 23-155-00885;[02] C/W.
